# SDR REXA2020102600724

- Difficulty date: September 28, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 15,559 hours, 11,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN SEAT RAIL IS CORRODED BETWEEN FS 722.00 AND 724.00.  REPLACED SEAT RAIL, IAW CRJ 900 AMM 53-00-49-400-801-A12.  WVAC EMP STAMP 711 MTC.
